# SDR R61A201601150066

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 4,999 hours, 3,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT STRIP AT SEAT 1D  & F WERE INOPERATIVE. MAINTENANCE R & R EMERGENCY LIGHT STRIP AT SEAT 1D & F IAW AMM AND OPS CHECKED GOOD.
